# SDR 98ZZZX192

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6440V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0701
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: S20881
- Condition: Corroded
- Location: Rt Mlg Downlock
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON APPROACH TO LNG, GEAR LOWERED, GREEN DOWN AND LOCKED LIGHT DID NOT COME ON.  CYCLED GEAR, STILL NO GREEN LIGHT.  GEAR VISUALLY APPEARED DOWN AND LOCKED (IN POSITION).  LANDED WITH NO PROBLEMS.  FOUND RT MLG DOWN AND LOCKED SWITCH CORRODED AND INTERMITTENT.  REPLACED SWITCH WITH NEW, P/N S2088-1, SWITCH.  NOTE:  SWITCH IS IN OPEN GEAR WELL AND IN EXHAUST PATH.
